MathSciNet Relay Station
MathSciNet bibliographic data
MR1935920 42A16 (30D55 30H05 41A60 44A10)
Matsaev, V.; Sodin, M. Asymptotics of Fourier and Laplace transforms in weighted spaces of analytic functions. Algebra i Analiz 14 (2002), no. 4, 107--140; translation in St. Petersburg Math. J. 14 (2003), no. 4, 615–640
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement